A Mathematical Study of the One-Dimensional Keller and Rubinov Model for Liesegang Bands

D. Hilhorst, R. van der Hout, M. Mimura, I. Ohnishi

Research output: Contribution to JournalArticleAcademicpeer-review

98 Downloads (Pure)

Abstract

Our purpose is to start understanding from a mathematical viewpoint experiments in which regularized structures with spatially distinct bands or rings of precipitated material are exhibited, with clearly visible scaling properties. Such patterns are known as Liesegang bands or rings. In this paper, we study a one-dimensional version of the Keller and Rubinow model and present conditions ensuring the existence of Liesegang bands.
Original languageEnglish
Pages (from-to)107-132
Number of pages26
JournalJournal of Statistical Physics
Volume2009
Issue number135
DOIs
Publication statusPublished - 2009

Fingerprint

Dive into the research topics of 'A Mathematical Study of the One-Dimensional Keller and Rubinov Model for Liesegang Bands'. Together they form a unique fingerprint.

Cite this